# SDR AU970555

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C306
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: JE1
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWN LIMIT MICROSWITCH LEVER BROKEN OFF
